# SDR SWAA2023120524807

- Difficulty date: November 27, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL INTERIOR AND EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK P/N AD-D717-01-100SWA AT POSITIONS M1673 WITH S/N BN429546; M1675 WITH S/N BN 429551 AND M2816 WITH S/N BN 429597 AS PER AMM 33-51-06-960-805; PERFORMED EMERGENCY LIGHT OPERATIONAL TEST AS PER AMM 33-51-06-960-805;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK P/N AD-D717-01-100SWA AT POSITIONS M1673 WITH S/N BN429546; M1675 WITH S/N BN 429551 AND M2816 WITH S/N BN 429597 AS PER AMM 33-51-06-960-805; PERFORMED EMERGENCY LIGHT OPERATIONAL TEST AS PER AMM 33-51-06-960-805;[03] VERIFIED STEP 1; 2
